American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Oliver Roth. A general conformal geometric reflection principle. Trans. Amer. Math. Soc. 359 (2007) 2501-2529. MR 2286042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Philip T. Maker. Conditions on $u(x,y)$ and $v(x,y)$ necessary and sufficient for the regularity of $u+iv$ . Trans. Amer. Math. Soc. 45 (1939) 265-275. MR 1501991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia